Last update: Sat Oct 14 02:51:54 MDT 2017
@Article{Rost:1971:EES,
author = "Hermann Rost",
title = "{Einige ergebnisse {\"U}ber die stoppverteilungen
eines Markoff-prozesses}. ({German}) []",
journal = j-LECT-NOTES-MATH,
volume = "190",
pages = "44--48",
year = "1971",
CODEN = "LNMAA2",
DOI = "https://doi.org/10.1007/BFb0065891",
ISBN = "3-540-05396-4 (print), 3-540-36515-X (e-book)",
ISBN-13 = "978-3-540-05396-5 (print), 978-3-540-36515-0
(e-book)",
ISSN = "0075-8434 (print), 1617-9692 (electronic)",
ISSN-L = "0075-8434",
MRclass = "60J45",
MRnumber = "0373031 (51 \#9233)",
MRreviewer = "J. C. Taylor",
bibdate = "Fri May 9 19:07:43 MDT 2014",
bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib",
URL = "http://link.springer.com/chapter/10.1007/BFb0065891/",
acknowledgement = ack-nhfb,
book-DOI = "https://doi.org/10.1007/BFb0065883",
book-URL = "http://www.springerlink.com/content/978-3-540-36515-0",
fjournal = "Lecture Notes in Mathematics",
journal-URL = "http://link.springer.com/bookseries/304",
language = "German",
}